# SDR 96ZZZX3206

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42876
- Make and model: Cessna 182L
- Aircraft serial: 18259229
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Water Leak
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAPS LEAKING WATER INTO FUEL TANKS WHEN EXPOSED TO RAINY WEATHER.  CORRECTED BY INSTALLING CESSNA 182L, SN 59229, (WW OVAL PLATES) FROM MONARCH AIR AND DEVELOPMENT, INC.
